MathSciNet Relay Station
MathSciNet bibliographic data
MR1906030 35K05 (35B45 35K20)
Nazarov, A. I. $L_p$-estimates for a solution to the Dirichlet problem and to the Neumann problem for the heat equation in a wedge with edge of arbitrary codimension. Function theory and phase transitions. J. Math. Sci. (New York) 106 (2001), no. 3, 2989–3014.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement